Alert archive / Puerto Rico / High Surf Advisories in 2011
High Surf Advisory 8, NWS JSJ
NWS JSJ issued this high surf advisory at Dec 19, 2011, 6:53 PM CST. It took effect at Dec 20, 2011, 6:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2011, 6:53 PM CST (00:53 UTC)
- In effect from
- Dec 20, 2011, 6:00 AM CST
- Expired
- Dec 23, 2011, 2:00 PM CST
- In force
- 3 days
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
215 WHCA42 TJSJ 200053 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 853 PM AST MON DEC 19 2011 ...NORTH SWELL SET TO INVADE ATLANTIC WATERS TUESDAY... .LOW PRESSURE IN THE NORTHWEST CENTRAL ATLANTIC WILL INITIATE STRONG SWELL THAT WILL INVADE LOCAL ATLANTIC WATERS TUESDAY MORNING. THE HIGH PRESSURE FOLLOWING WILL MAINTAIN STRONG GRADIENTS OVER THE ATLANTIC NORTHEAST OF THE AREA AND MAINTAIN HIGH SEAS THROUGH AT LEAST THURSDAY. BREAKING WAVES OF 12 TO 15 FEET ARE EXPECTED ACROSS COASTAL AREAS WITH NORTHERN EXPOSURES. SURF MAY BE LOCALLY HIGHER. HIGH TIDES MAY PROVOKE SOME LOCALIZED COASTAL FLOODING. PRZ001-002-005-008-010-012-013-VIZ001-201900- /O.NEW.TJSJ.SU.Y.0008.111220T1200Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 853 PM AST MON DEC 19 2011 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 6 PM AST THURSDAY. * WAVES AND SURF: BREAKING WAVES WILL INCREASE TO 12 TO 15 FEET TUESDAY AND CONTINUE ABOVE 10 FEET THROUGH THURSDAY. * TIMING: NORTH SWELL WILL RAMP UP DURING THE MORNING TUESDAY. * IMPACTS: STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 5:08 AM AST TUESDAY AT 1.6 FEET AND 4:13 PM AST AT 1.1 FEET. MAGENS BAY ST THOMAS: 6:21 AM AST TUESDAY MORNING AT 1.3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ SNELL HTTP://WWW.WEATHER.GOV/SANJUAN
11 follow-up statements
506 WHCA42 TJSJ 201625 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1225 PM AST TUE DEC 20 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH TONIGHT... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TONIGHT...AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL PREVAIL ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-210800- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1225 PM AST TUE DEC 20 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THURSDAY. * WAVES AND SURF: BREAKING WAVES OF 11 TO 15 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TONIGHT AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 4:13 PM AST THIS AFTERNOON AT 1.1 FEET. 6:10 AM AST WEDNESDAY MORNING AT 1.7 FEET. PLAYA DE FAJARDO: 4:03 PM AST THIS AFTERNOON AT 1.1 FEET. 6:00 AM AST WEDNESDAY MORNING AT 1.7 FEET. ENSENADA HONDA CULEBRA: 3:39 PM AST THIS AFTERNOON AT 0.7 FEET. 5:36 AM AST WEDNESDAY MORNING AT 1.1 FEET. MAGENS BAY ST THOMAS: 7:10 AM AST WEDNESDAY MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
964 WHCA42 TJSJ 210812 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 AM AST WED DEC 21 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH TONIGHT... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TODAY...AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL PREVAIL ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-211615- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 412 AM AST WED DEC 21 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THURSDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TODAY AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 6:10 AM AST WEDNESDAY MORNING AT 1.7 FEET. 5:09 PM AST WEDNESDAY AFTERNOON AT 0.9 FEET PLAYA DE FAJARDO: 6:00 AM AST WEDNESDAY MORNING AT 1.7 FEET. ENSENADA HONDA CULEBRA: 5:36 AM AST WEDNESDAY MORNING AT 1.1 FEET. MAGENS BAY ST THOMAS: 7:10 AM AST WEDNESDAY MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
919 WHCA42 TJSJ 211045 CCA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 644 AM AST WED DEC 21 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH TOMORROW AFTERNOON... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TODAY...AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL PREVAIL ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-211900- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 644 AM AST WED DEC 21 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THURSDAY. * WAVES AND SURF: BREAKING WAVES OF 10 TO 15 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...PEAK TODAY AND THEN CONTINUE THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 6:10 AM AST WEDNESDAY MORNING AT 1.7 FEET. 5:09 PM AST WEDNESDAY AFTERNOON AT 0.9 FEET PLAYA DE FAJARDO: 6:00 AM AST WEDNESDAY MORNING AT 1.7 FEET. ENSENADA HONDA CULEBRA: 5:36 AM AST WEDNESDAY MORNING AT 1.1 FEET. MAGENS BAY ST THOMAS: 7:10 AM AST WEDNESDAY MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
126 WHCA42 TJSJ 211807 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 207 PM AST WED DEC 21 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THURSDAY EVENING... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THURSDAY EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL CONTINUE ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL CONTINUE TO RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-220800- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 207 PM AST WED DEC 21 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THURSDAY. * WAVES AND SURF: LARGE BREAKING WAVES OF 10 TO 16 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 5:10 PM AST THIS AFTERNOON AT 1.0 FEET. 7:09 AM AST THURSDAY MORNING AT 1.8 FEET. PLAYA DE FAJARDO: 5:00 PM AST THIS AFTERNOON AT 1.0 FEET. 6:59 AM AST THURSDAY MORNING AT 1.8 FEET. ENSENADA HONDA CULEBRA: 4:36 PM AST THIS AFTERNOON AT 0.6 FEET. 6:35 AM AST THURSDAY MORNING AT 1.1 FEET. MAGENS BAY ST THOMAS: 7:59 AM AST THURSDAY MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
001 WHCA42 TJSJ 220858 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 458 AM AST THU DEC 22 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THIS EVENING... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THIS EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL CONTINUE ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL CONTINUE TO RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-221700- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 458 AM AST THU DEC 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THIS EVENING. * WAVES AND SURF: LARGE BREAKING WAVES OF 8 TO 12 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 7:09 AM AST THIS MORNING AT 1.8 FEET. PLAYA DE FAJARDO: 6:59 AM AST THIS MORNING AT 1.8 FEET. ENSENADA HONDA CULEBRA: 6:35 AM AST THIS MORNING AT 1.1 FEET. MAGENS BAY ST THOMAS: 7:59 AM AST THIS MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
601 WHCA42 TJSJ 220907 CCA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 507 AM AST THU DEC 22 2011 ...LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THIS EVENING... .LARGE...LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THIS EVENING. IN ADDITION...FRESH TO STRONG TRADE WINDS WILL CONTINUE ACROSS THE WATERS. THE COMBINATION OF THESE LONG PERIOD SWELLS AND WIND GENERATED WAVES WILL CONTINUE TO RESULT IN ROUGH AND DANGEROUS SURF CONDITIONS. PRZ001-002-005-008-010-012-013-VIZ001-221730- /O.COR.TJSJ.SU.Y.0008.000000T0000Z-111222T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 507 AM AST THU DEC 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 6 PM AST THIS EVENING. * WAVES AND SURF: LARGE BREAKING WAVES OF 8 TO 12 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY THURSDAY EVENING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 7:09 AM AST THIS MORNING AT 1.8 FEET. PLAYA DE FAJARDO: 6:59 AM AST THIS MORNING AT 1.8 FEET. MAGENS BAY ST THOMAS: 7:59 AM AST THIS MORNING AT 1.4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
695 WHCA42 TJSJ 221713 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 113 PM AST THU DEC 22 2011 ...NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING WHILE SLOWLY SUBSIDING... .NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING WHILE SLOWLY SUBSIDING. THESE SWELLS WILL CONTINUE TO COMBINE WITH FRESH TO STRONG TRADE WINDS AND RESULTANT WIND WAVES...TO MAINTAIN ROUGH AND DANGEROUS SURF CONDITIONS THROUGH AT LEAST EARLY FRIDAY MORNING. PRZ001-002-005-008-010-012-013-VIZ001-230800- /O.EXT.TJSJ.SU.Y.0008.000000T0000Z-111223T0800Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 113 PM AST THU DEC 22 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM AST FRIDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 4 AM AST FRIDAY. * WAVES AND SURF: LARGE BREAKING WAVES OF 8 TO 12 FEET AND LOCALLY HIGHER ARE EXPECTED. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING. * IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP CURRENTS AND SOME COASTAL EROSION ARE EXPECTED. SOME LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 6:08 PM AST THIS EVENING AT 0.9 FEET. PLAYA DE FAJARDO: 5:58 PM AST THIS EVENING AT 0.9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
105 WHCA42 TJSJ 230804 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 404 AM AST FRI DEC 23 2011 ...NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON WHILE SLOWLY SUBSIDING... .NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES AT LEAST UNTIL THIS AFTERNOON WHILE SLOWLY SUBSIDING. THESE SWELLS WILL COMBINE WITH FRESH TO STRONG TRADE WINDS AND RESULTANT WIND WAVES...TO MAINTAIN ROUGH AND DANGEROUS SURF CONDITIONS THROUGH AT LEAST THIS AFTERNOON. PRZ001-002-005-008-010-012-013-VIZ001-231600- /O.EXT.TJSJ.SU.Y.0008.000000T0000Z-111223T2000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 404 AM AST FRI DEC 23 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE HIGH SURF ADVISORY IS NOW IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 4 AM AST THIS AFTERNOON. * WAVES AND SURF: LARGE TO MODERATE BREAKING WAVES BETWEEN 8 TO 12 FEET AND LOCALLY HIGHER REMAIN POSSIBLE. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST EARLY FRIDAY MORNING. * IMPACTS: MODERATE BREAKING WAVES...FREQUENT AND DANGEROOUS RIP CURRENTS AND SOME MINOR COASTAL EROSION ARE EXPECTED. ONLY LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 8:05 AM AST THIS MORNING AT 1.9 FEET. PLAYA DE FAJARDO: 7:55 AM AST THIS MORNING AT 1.9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
134 WHCA42 TJSJ 230826 CCA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 426 AM AST FRI DEC 23 2011 ...NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON WHILE SLOWLY SUBSIDING... .NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES AT LEAST UNTIL THIS AFTERNOON WHILE SLOWLY SUBSIDING. THESE SWELLS WILL COMBINE WITH FRESH TO STRONG TRADE WINDS AND RESULTANT WIND WAVES...TO MAINTAIN ROUGH AND DANGEROUS SURF CONDITIONS THROUGH AT LEAST THIS AFTERNOON. PRZ001-002-005-008-010-012-013-VIZ001-231630- /O.COR.TJSJ.SU.Y.0008.000000T0000Z-111223T2000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 426 AM AST FRI DEC 23 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... THE HIGH SURF ADVISORY IS NOW IN EFFECT FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA...VIEQUES...AND THE NORTHERN U.S. VIRGIN ISLANDS UNTIL 4 AM AST THIS AFTERNOON. * WAVES AND SURF: LARGE TO MODERATE BREAKING WAVES BETWEEN 8 TO 12 FEET AND LOCALLY HIGHER REMAIN POSSIBLE. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON. * IMPACTS: MODERATE BREAKING WAVES...FREQUENT AND DANGEROOUS RIP CURRENTS AND SOME MINOR COASTAL EROSION ARE EXPECTED. ONLY LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 8:05 AM AST THIS MORNING AT 1.9 FEET. PLAYA DE FAJARDO: 7:55 AM AST THIS MORNING AT 1.9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
595 WHCA42 TJSJ 231631 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1231 PM AST FRI DEC 23 2011 ...NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON WHILE SLOWLY SUBSIDING... .NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES AT LEAST UNTIL THIS AFTERNOON WHILE SLOWLY SUBSIDING. THESE SWELLS WILL COMBINE WITH FRESH TO STRONG TRADE WINDS AND RESULTANT WIND WAVES...TO MAINTAIN ROUGH AND DANGEROUS SURF CONDITIONS THROUGH AT LEAST THIS AFTERNOON. PRZ001-002-005-008-010-012-013-VIZ001-232000- /O.CON.TJSJ.SU.Y.0008.000000T0000Z-111223T2000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1231 PM AST FRI DEC 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. * WAVES AND SURF: LARGE TO MODERATE BREAKING WAVES BETWEEN 8 TO 11 FEET AND LOCALLY HIGHER REMAIN POSSIBLE. * TIMING: NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST THIS AFTERNOON. * IMPACTS: MODERATE BREAKING WAVES...FREQUENT AND DANGEROUS RIP CURRENTS AND SOME MINOR COASTAL EROSION ARE EXPECTED. ONLY LIMITED COASTAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE. * THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 7:06 PM AST THIS EVENING AT 0.9 FEET. PLAYA DE FAJARDO: 6:56 PM AST THIS EVENING AT 0.9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. PERSONS IN THE AREA SHOULD AVOID THE WATER AND STAY OFF OF ROCKS. RIP CURRENTS CAN CARRY EVEN STRONG SWIMMERS AWAY FROM SHORE OR ONTO ROCK OUTCROPPINGS. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
895 WHCA42 TJSJ 232014 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 PM AST FRI DEC 23 2011 ...LONG PERIOD NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE... .LONG PERIOD NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE. THE COMBINATION OF THESE SWELLS AND WIND GENERATED WAVES WILL CONTINUE TO RESULT IN ROUGH AND DANGEROUS MARINE CONDITIONS. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR MOST OF THE COASTAL WATERS. PRZ001-002-005-008-010-012-013-VIZ001-232115- /O.EXP.TJSJ.SU.Y.0008.000000T0000Z-111223T2000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 414 PM AST FRI DEC 23 2011 ...HIGH SURF ADVISORY HAS EXPIRED... MODEL GUIDANCE AS WELL AS OBSERVATIONS INDICATE THAT THE SEA CONDITIONS ARE SLOWLY IMPROVING. $$ 23 HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Dec 19, 12:59 PM CST, 5 hours 54 minutes earlier.
Area forecast discussion, Dec 19, 12:59 PM CST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
259 PM AST MON DEC 19 2011
.SYNOPSIS...A FRONTAL BOUNDARY IS EXPECTED TO REACH THE LOCAL ISLANDS
ON TUESDAY. STRONG SURFACE HIGH PRESSURE IS FORECAST TO BUILD ACROSS
THE WESTERN ATLANTIC. THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT
STRONG WINDS TUESDAY THROUGH AT LEAST SATURDAY.
&&
.DISCUSSION...FAIR WEATHER CONDITIONS CONTINUED TO PREVAIL ACROSS
THE LOCAL REGION WITH A FEW ISOLATED LIGHT SHOWERS AFFECTING THE
NORTHEAST COAST OF PUERTO RICO.
A FRONTAL BOUNDARY NOW LOCATED ABOUT 150 MILES NORTH OF PUERTO
RICO WILL CONTINUE TO DIG SOUTH AND ACROSS PUERTO RICO FROM EARLY
TUESDAY THROUGH WEDNESDAY. THIS FRONT WILL INCREASE THE CHANCE OF
SHOWERS ACROSS THE REGION AS THE FEATURE MOVE OVER THE REGION.
MOISTURE ASSOCIATED TO THIS FEATURE WILL STALL OVER THE REGION
GENERATING FRAGMENT SHOWERS ALONG THE NORTHEAST PUERTO RICO FROM
LATE WEDNESDAY THROUGH SATURDAY.
&&
.AVIATION...VFR CONDS EXPECTED TO PREVAIL ACROSS THE LOCAL ISLANDS
AND AT ALL TAF SITES DURING THE NEXT 24 HOURS. LOWER CIGS WILL MAKE
THEIR WAY INTO THE AREA TONIGHT AND INTO TUESDAY MORNING AS A
FRONTAL BOUNDARY COMES IN FROM THE NORTH. SURFACE WNDS WILL CONTINUE
FM THE NE BTW 5 TO 15. NO SIGNIFICANT OPERATIONAL WX IMPACTS AT THIS
TIME.
&&
.MARINE...THE NORTHEAST SWELL THAT HAVE BEEN AFFECTING THE LOCAL
WATERS FOR THE LAST FEW DAYS WILL CONTINUE TO SUBSIDE. ANOTHER AND
MUCH BIGGER SWELL WILL BEGIN TO AFFECT THE LOCAL WATERS ON
TUESDAY. THE BUOYS 41047 AND 41049 WHICH ARE AT THE MOMENT INSIDE
OF THE FETCH...ARE REPORTING BETWEEN 11 TO 15 FEET WAVES. ALTHOUGH
SOME DISSIPATION IS EXPECTED MOST OF THE ENERGY WILL BE ARRIVING
THE LOCAL WATERS ON TUESDAY...THEREFORE MAINTAIN A CONSERVATIVE
FORECAST WITH SWELL HEIGHTS OF BETWEEN 9 TO 12 FEET. ON
WEDNESDAY...WINDS ARE EXPECTED TO SIGNIFICANTLY INCREASE ACROSS
THE LOCAL WATERS. THE COMBINATION OF LARGE SWELL AND STRONG WINDS
WILL GENERATE DANGEROUS CONFUSE SEAS ACROSS THE ATLANTIC AND ALL
LOCAL PASSAGES. THIS CONDITIONS ARE EXPECTED TO PREVAIL THROUGH AT
LEAST SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 71 81 72 81 / 40 40 40 40
STT 72 85 73 85 / 30 40 40 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM AST WEDNESDAY FOR
MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHWEST-SAN JUAN AND
VICINITY.
VI...NONE.
&&
25/10Hazardous weather outlook, Dec 19, 4:19 AM CST, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 619 AM AST MON DEC 19 2011 AMZ710>745-PRZ001>013-201030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 619 AM AST MON DEC 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LARGE NORTH SWELLS WILL SPREAD ACROSS THE COASTAL WATERS TUESDAY CREATING HAZARDOUS SEAS AND DANGEROUS SURF CONDITIONS. THESE CONDITIONS WILL LIKELY PERSIST THROUGH THE END OF THE WEEK. WINDY CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH WIND ADVISORY CONDITIONS LIKELY WEDNESDAY NIGHT ACROSS THE HIGHER ELEVATIONS AND ON THE WINDWARD SIDE OF THE ISLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. AMZ715-725-VIZ001-002-201030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 619 AM AST MON DEC 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LARGE NORTH SWELLS WILL SPREAD ACROSS THE COASTAL WATERS TUESDAY CREATING HAZARDOUS SEAS AND DANGEROUS SURF CONDITIONS. THESE CONDITIONS WILL LIKELY PERSIST THROUGH THE END OF THE WEEK. WINDY CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH WIND ADVISORY CONDITIONS LIKELY WEDNESDAY NIGHT AT ALL OF THE ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 2:15 AM CST | Small Craft Advisory | JSJ | 37 hr |
Nearby
High Surf Advisories in Puerto Rico, 2011High Surf Advisories in U.S. Virgin Islands, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.